# SDR AALA2019030869014

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 67,010 hours, 25,806 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT DECLARED AN EMERGENCY INBOUND,  DUE TO THE GREEN HYDRAULIC SYSTEM LOSS.  MAINTENANCE FOUND A PRESSURE LINE RUNNING FROM THE LT MLG THROUGH THE AFT SPAR AREA TO THE PYLON AREA TO BE MISTING BADLY DUE TO A CRACK, ALONG WITH AN ASSOCIATED BRACKET.
